# SDR VNAA0606016

- Difficulty date: June 26, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 5,392 hours, 5,024 cycles
- Engine: Ge CF348C1
- System (JASC): 5101 · Aircraft Structures
- Part: Paint
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE.  EN ROUTE AND DETAILED LIGHTNING STRIKE INSPECTIONS WERE PERFORMED.  PAINT DAMAGE NOTED AND REPAIRED ON NOSE, RADOME AND VHF 2 ANTENNA.  THE AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.
